Hey everyone! Sorry for the lack of updates! The comic stuff is at its very last deadline... (I know I said it last time, but seriously this is the last extension that I'm getting... so I can't mess this up!)
I feel terrible that I didn't even have enough time to update my blog... but I'll make up for it. I think I owe you four RETRO entries. So I'll release these when I can.
This particular entry is pretty gruesome because I was at the beginning of recovering from a flare and I got TONS OF GROSS side-effects from the medication. I'm not going to edit the gross parts because I feel that its important for you to know this information. Especially if you're wondering if you're the only one this is happening to. Or, to see what kinds of possible side
effects there are. This was an extremely difficult time for me. I was in very poor health physically and mentally and managed to write some of it down. This is from my personal experience:
Another beautiful Day! I embrace each pasing day like sunshine. I am happy to be alive. I'm not in good shape but I am at the very least, alive. I was thinking yesterday how I am incredibly lucky. Even after this horrific experience, it is safe to say that I will recover and hopefully be normal. I mean, what if there was permanent damage? I would be devastated if anything happened to my hands, my eyes, my brain! What else would I be living for? How can an artist create anything without the tools? I am so lucky.
The other day my two friends stopped by to visit me. Its very nice of them to do so. I'm here stuck in the house, pretty much confined to one room. I had almost forgotten what the rest of the house looked like. My dad took one of the plants to site outside. It makes the living room look weird but more spacious. Anyway, when they came over, we watched the movie, Swingers. Its very clever and witty. But I missed most of the movie because I had to take frequent bathroom breaks. I told them not to stop the movie for me because I didn't know how long it was going to take. Otherwise it would take forever to finish the movie and I tire easily. They bought me a shirt to cheer me up. Its light blue and has a pixelated monkey that says: Monkeys are good people. Its a small but it looks huge on me because I lost so much weight. I am 94 lbs the last time I checked. And that was on a full stomach.
My body looks disgusting. My arms are thin, my breasts are gone. I lost a lot of fat and muscle mass. I'm dangerously thin. I feel so brittle. My mind is active but my body feels like it is one-hundred years old. I may look thin, but I have a pot-belly because my insides are swollen... its probably distended too because I am in starvation mode. My thighs and calves have gotten significantly thinner. I've been battling thunder thighs my entire life. My calves feel very hollow and I feel like I have too much skin. Its as if I was deflated.
I've always had body image issues. Although I was never overweight, I was always treated like a chubby girl, especially from my family. Its the worst! I never felt like boys took notice of me and it didn't help that I never looked my age. I was a late bloomer. But anyway, its strange being able to see perspectives at both ends of the spectrum. I've always wished to be thin and now that I have reached this point, I don't like my body. I lost my butt and it feels like my bones are pressing against the seat when I sit down. It hurts! I want my old body back...
I am on heavy medication. I take Cipro and Metrocil - those are antibiotics. I am back on a heavy dose of prednisone, a steroid. Something else to protect my stomach from all these pills and last my maintanence drug - Colazal. Yuck! I am starting to get side effects too. Prednisone gives me headaches and makes me dizzy so walking around is even more difficult with this weak body. I also get insomnia. The antibiotics killed everything in my body and now I have a fungus infection called Candida. All of these white tissue things developed all over my mouth and tongue. Its like having a yeast infection in my freaking mouth! I hate this :(